# SDR DXTA200501137

- Difficulty date: December 11, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 1,942 hours, 1,492 cycles
- Engine: Pwa PW545A
- Engine time: 1,942 hours, 1,492 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Servo Valve
- Part number: 31J285704
- Part serial: TR1686
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN TAKEOFF POWER APPLIED, L EEC MAN LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED INOP SERVO VALVE IAW PWA 545A M/M 71-00-00.  OPS AND LEAK CHECK GOOD.
